Folgen
Fabrice Baudoin
Fabrice Baudoin
Bestätigte E-Mail-Adresse bei math.au.dk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries
F Baudoin, N Garofalo
Journal of the European Mathematical Society 19 (1), 151-219, 2016
189*2016
An introduction to the geometry of stochastic flows
F Baudoin
World Scientific, 2004
1562004
Conditioned stochastic differential equations: theory, examples and application to finance
F Baudoin
Stochastic Processes and their Applications 100 (1-2), 109-145, 2002
1232002
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
1122008
A version of Hörmander’s theorem for the fractional Brownian motion
F Baudoin, M Hairer
Probability theory and related fields 139 (3), 373-395, 2007
982007
A sub-Riemannian curvature-dimension inequality, volume doubling property and the Poincaré inequality
F Baudoin, M Bonnefont, N Garofalo
Mathematische Annalen 358 (3), 833-860, 2014
952014
Bakry–émery meet villani
F Baudoin
Journal of functional analysis 273 (7), 2275-2291, 2017
89*2017
Operators associated with a stochastic differential equation driven by fractional Brownian motions
F Baudoin, L Coutin
Stochastic Processes and their Applications 117 (5), 550-574, 2007
802007
Diffusion processes and stochastic calculus
F Baudoin
772014
The subelliptic heat kernel on SU (2): representations, asymptotics and gradient bounds
F Baudoin, M Bonnefont
Mathematische Zeitschrift 263, 647-672, 2009
772009
Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality
F Baudoin, M Bonnefont
Journal of Functional Analysis 262 (6), 2646-2676, 2012
702012
Equivalence of Volterra processes
F Baudoin, D Nualart
Stochastic processes and their applications 107 (2), 327-350, 2003
702003
Modeling anticipations on financial markets
P Bank, H Föllmer, F Baudoin, LCG Rogers, HM Soner, N Touzi, ...
Paris-Princeton Lectures on Mathematical Finance 2002, 43-94, 2003
682003
On probability laws of solutions to differential systems driven by a fractional Brownian motion
F Baudoin, E Nualart, C Ouyang, S Tindel
472016
The subelliptic heat kernel on the CR sphere
F Baudoin, J Wang
Mathematische Zeitschrift 275 (1), 135-150, 2013
452013
Sub-Laplacians and hypoelliptic operators on totally geodesic Riemannian foliations
F Baudoin
442016
Subelliptic Li-Yau estimates on three dimensional model spaces
D Bakry, F Baudoin, M Bonnefont, B Qian
arXiv preprint arXiv:0806.2547, 2008
412008
Hypoellipticity in infinite dimensions and an application in interest rate theory
F Baudoin, J Teichmann
412005
Curvature dimension inequalities and subelliptic heat kernel gradient bounds on contact manifolds
F Baudoin, J Wang
arXiv preprint arXiv:1211.3778, 2012
402012
Transverse Weitzenb\" ock formulas and curvature dimension inequalities on Riemannian foliations with totally geodesic leaves
F Baudoin, B Kim, J Wang
arXiv preprint arXiv:1408.0548, 2014
392014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20